# SDR 99ZZZX3261

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Failed
- Location: Nr 2 Comm
- Component: Collins, 6226520008
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 2 COMM CONTROL HEAD STARTED SMOKING ON CLIMB-OUT.  REMOVED AND REPLACED NR 2 COMM CONTROL (PN 622-6520-008) AND REPAIRED CHAFED AND BURNED WIRES ON PIN 28 AND PIN 37 OF CONNECTOR J176.  WIRING HAD CHAFED AND SHORTED OUT.  COMM CONTROL CIRCUIT BOARD WAS BURNED.  (X)
